Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Want to conceive. Took counter prenatal vitamins. Feeling tired, sleepy, nausea and stomach ache. Pregnant?

Me and my husband have decided to try and conceive another baby this month. I started taking over the counter prenatal vitamins to help with the health of me and the future baby. A few days after taking the vitamins (one a day) I am feeling very tired and sleepy all the time no matter what time of the day it is. I have also experienced some nausea and stomach pains for a few days as well. Could this be the prenatals or signs of early pregnancy? If it is the prenatals should I discontinue taking them?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
OBGYN 's  Response
Hi dear,
You have not mentioned the contents of these prenatal vitamins, so i cannot cay for sure if they are causing these symptoms. Do a pregnancy test to confirm, and consult a doctor and get the right prenatal vitamins. You do not need to take anything other than folic acid before conception.
Take care
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor